Volume 14, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Orbifold quantum Riemann–Roch, Lefschetz and Serre

Hsian-Hua Tseng

Geometry & Topology 14 (2010) 1–81
Bibliography
1 D Abramovich, T Graber, M Olsson, H H Tseng, On the global quotient structure of the space of twisted stable maps to a quotient stack, J. Algebraic Geom. 16 (2007) 731 MR2357688
2 D Abramovich, T Graber, A Vistoli, Algebraic orbifold quantum products, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 1 MR1950940
3 D Abramovich, T Graber, A Vistoli, Gromov–Witten theory of Deligne–Mumford stacks, Amer. J. Math. 130 (2008) 1337 MR2450211
4 D Abramovich, A Vistoli, Compactifying the space of stable maps, J. Amer. Math. Soc. 15 (2002) 27 MR1862797
5 K Behrend, Gromov–Witten invariants in algebraic geometry, Invent. Math. 127 (1997) 601 MR1431140
6 K Behrend, Cohomology of stacks, from: "Intersection theory and moduli" (editors E Arbarello, G Ellingsrud, L Goettsche), ICTP Lect. Notes XIX, Abdus Salam Int. Cent. Theoret. Phys. (2004) 249 MR2172499
7 K Behrend, D Edidin, B Fantechi, W Fulton, L Göttsche, A Kresch, Introduction to stacks, Book in preparation
8 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
9 K Behrend, G Ginot, B Noohi, P Xu, String topology for stacks arXiv:0712.3857
10 K Behrend, Y Manin, Stacks of stable maps and Gromov–Witten invariants, Duke Math. J. 85 (1996) 1 MR1412436
11 A Bertram, Another way to enumerate rational curves with torus actions, Invent. Math. 142 (2000) 487 MR1804158
12 L A Borisov, L Chen, G G Smith, The orbifold Chow ring of toric Deligne–Mumford stacks, J. Amer. Math. Soc. 18 (2005) 193 MR2114820
13 J Bryan, T Graber, R Pandharipande, The orbifold quantum cohomology of $\C^2/Z_3$ and Hurwitz–Hodge integrals, J. Algebraic Geom. 17 (2008) 1 MR2357679
14 C Cadman, Quantum cohomology of stacks and enumerative applications, PhD thesis, Columbia University (2004)
15 W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
16 W Chen, Y Ruan, A new cohomology theory of orbifold, Comm. Math. Phys. 248 (2004) 1 MR2104605
17 T Coates, Riemann–Roch theorems in Gromov–Witten theory, PhD thesis, University of California Berkeley (2003)
18 T Coates, A Corti, H Iritani, H H Tseng, Computing genus-zero twisted Gromov–Witten invariants, Duke Math. J. 147 (2009) 377 MR2510741
19 T Coates, A Givental, Quantum Riemann–Roch, Lefschetz and Serre, Ann. of Math. $(2)$ 165 (2007) 15 MR2276766
20 T Coates, H Iritani, H H Tseng, Wall-crossings in toric Gromov–Witten theory I: Crepant examples, Geom. Topol. 13 (2009) 2675
21 T Coates, Y P Lee, A Corti, H H Tseng, The quantum orbifold cohomology of weighted projective spaces, Acta Math. 202 (2009) 139 MR2506749
22 D A Cox, S Katz, Mirror symmetry and algebraic geometry, Math. Surveys and Monogr. 68, Amer. Math. Soc. (1999) MR1677117
23 D Edidin, Notes on the construction of the moduli space of curves, from: "Recent progress in intersection theory (Bologna, 1997)" (editors G Ellingsrud, W Fulton, A Vistoli), Trends Math., Birkhäuser (2000) 85 MR1849292
24 D Edidin, B Hassett, A Kresch, A Vistoli, Brauer groups and quotient stacks, Amer. J. Math. 123 (2001) 761 MR1844577
25 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173 MR1728879
26 B Fantechi, Stacks for everybody, from: "European Congress of Mathematics, Vol. I (Barcelona, 2000)", Progr. Math. 201, Birkhäuser (2001) 349 MR1905329
27 W Fulton, Intersection theory, Ergebnisse der Math. und ihrer Grenzgebiete (3) 2, Springer (1984) MR732620
28 A Gathmann, Relative Gromov–Witten invariants and the mirror formula, Math. Ann. 325 (2003) 393 MR1962055
29 A Givental, Stationary phase integrals, quantum Toda lattices, flag manifolds and the mirror conjecture, from: "Topics in singularity theory" (editors A Khovanskii, A Varchenko, V Vassiliev), Amer. Math. Soc. Transl. Ser. 2 180, Amer. Math. Soc. (1997) 103 MR1767115
30 A Givental, Elliptic Gromov–Witten invariants and the generalized mirror conjecture, from: "Integrable systems and algebraic geometry (Kobe/Kyoto, 1997)" (editors M H Saito, Y Shimuzu, K Ueno), World Sci. Publ. (1998) 107 MR1672116
31 A Givental, A mirror theorem for toric complete intersections, from: "Topological field theory, primitive forms and related topics (Kyoto, 1996)" (editors M Kashiwara, A Matsuo, K Saito, I Satake), Progr. Math. 160, Birkhäuser (1998) 141 MR1653024
32 A B Givental, Gromov–Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001) 551, 645 MR1901075
33 A B Givental, Symplectic geometry of Frobenius structures, from: "Frobenius manifolds" (editors C Hertling, M Marcolli), Aspects Math. E36, Vieweg (2004) 91 MR2115767
34 T J Jarvis, T Kimura, Orbifold quantum cohomology of the classifying space of a finite group, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 123 MR1950944
35 A J de Jong, A result of Gabber, Preprint
36 T Kawasaki, The Riemann–Roch theorem for complex $V$–manifolds, Osaka J. Math. 16 (1979) 151 MR527023
37 S Keel, S Mori, Quotients by groupoids, Ann. of Math. $(2)$ 145 (1997) 193 MR1432041
38 B Kim, Quantum hyperplane section theorem for homogeneous spaces, Acta Math. 183 (1999) 71 MR1719555
39 B Kim, A Kresch, T Pantev, Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee, J. Pure Appl. Algebra 179 (2003) 127 MR1958379
40 M Kontsevich, Enumeration of rational curves via torus actions, from: "The moduli space of curves (Texel Island, 1994)" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 335 MR1363062
41 A Kresch, Cycle groups for Artin stacks, Invent. Math. 138 (1999) 495 MR1719823
42 A Kresch, On the geometry of Deligne–Mumford stacks, from: "Algebraic geometry—Seattle 2005. Part 1" (editors D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 259 MR2483938
43 A Kresch, A Vistoli, On coverings of Deligne–Mumford stacks and surjectivity of the Brauer map, Bull. London Math. Soc. 36 (2004) 188 MR2026412
44 G Laumon, L Moret-Bailly, Champs algébriques, Ergebnisse der Math. und ihrer Grenzgebiete (3) 39, Springer (2000) MR1771927
45 Y P Lee, Quantum Lefschetz hyperplane theorem, Invent. Math. 145 (2001) 121 MR1839288
46 B H Lian, K Liu, S T Yau, Mirror principle. I, II, III, Asian J. Math. 1, 3, 3 (1997, 1999, 1999) 729, 109, 771 MR1621573
47 Y I Manin, Frobenius manifolds, quantum cohomology, and moduli spaces, Amer. Math. Soc. Colloq. Publ. 47, Amer. Math. Soc. (1999) MR1702284
48 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, Vol. II" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 271 MR717614
49 B Toen, $K$–theory and cohomology of algebraic stacks: Riemann–Roch theorems, D–modules and GAGA theorems arXiv:math.AG/9908097
50 B Toen, Théorèmes de Riemann–Roch pour les champs de Deligne–Mumford, $K$–Theory 18 (1999) 33 MR1710187
51 B Totaro, The resolution property for schemes and stacks, J. Reine Angew. Math. 577 (2004) 1 MR2108211
52 A Vistoli, Intersection theory on algebraic stacks and on their moduli spaces, Invent. Math. 97 (1989) 613 MR1005008
53 E T Whittaker, G N Watson, A course of modern analysis. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions, Cambridge Math. Library, Cambridge Univ. Press (1996) MR1424469
54 J Zhou, Crepant resolution conjecture in all genera for type A singularities arXiv:0811.2023
55 J Zhou, On computations of Hurwitz–Hodge integrals arXiv:0710.1679